# SDR SWAA2018052422213

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 47,350 hours, 27,864 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370021
- Part serial: 001619
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP DELAMINATED AT TRAILING EDGE.  R&R AFT FLAP PER AMM.
